# SDR SWAA2022081928499

- Difficulty date: July 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLES BEAM LOCATED BS 986.5 AT RBL 41 TO RBL 44 AND WL 208.1 AT AFT GALLEY AREA 2022-365540 / [01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN:45MG; SN: 130061901; DUE DATE: 08-APR-23;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[05] REPAIRED BEAM LOCATED BS 986.5 AT RBL 41 TO RBL 44 AND WL 208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R REPAIR 6 PARAGRAPH 4 FIGURE 205 SHEET 1 SEE INDIVIDUAL SIGN OFF BELOW;[06] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
